# SDR GTIA2015072401604

- Difficulty date: July 24, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 33,762 hours, 16,012 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ROW 3 FELL DOWN.  SECURED THE OXYGNE MASKS IAW AMM 35-21-43.   PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A,  ACFT OK FOR CONTINUED SERVICE.
